Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 72, NWS Fort Worth, TX

May 28, 2021Coryell County, Texas

NWS Fort Worth, TX issued this river flood warning at May 28, 2021, 6:56 PM CDT for Coryell County, Texas. It took effect at May 29, 2021, 12:53 AM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2021, 6:56 PM CDT (23:56 UTC)
In effect from
May 29, 2021, 12:53 AM CDT
Expired
May 29, 2021, 1:04 PM CDT
In force
12 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Coryell County, TX

The river

Written for the forecast point Cowhouse Creek near Pidcoke (PICT2). The gauge peaked at 17.99 ft at May 29, 2021, 1:00 AM CDT.

actionminormoderate10203005/2805/2905/30
Action stage
18 ft
Minor stage
20 ft
Moderate stage
35 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08101000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

312 
WGUS44 KFWD 282356
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
656 PM CDT Fri May 28 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Cowhouse Creek Near Pidcoke affecting Coryell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC099-291800-
/O.NEW.KFWD.FL.W.0072.210529T0553Z-210529T1804Z/
/PICT2.1.ER.210529T0553Z.210529T0600Z.210529T0603Z.NO/
656 PM CDT Fri May 28 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Cowhouse Creek Near Pidcoke.
* From late tonight to Saturday afternoon.
* At 6:40 PM CDT Friday the stage was 13.8 feet.
* Flood stage is 20.0 feet.
* Cowhouse Creek continues to rise rapidly!
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 20.1 feet just after midnight 
  tonight. It will then fall below flood stage just after midnight 
  tonight.
* Impact...At 20.0 feet, Minor flooding of low areas of the creek 
  can be expected. Low water crossings downstream at Fort Hood is 
  dangerous! Please avoid any activities that involve traversing low 
  water crossings, even in higher profile vehicles!


&&

LAT...LON 3139 9786 3123 9767 3118 9777 3136 9797

$$

Bain
1 follow-up statement
698 
WGUS84 KFWD 291121
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
621 AM CDT Sat May 29 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Leon River At Gatesville affecting Coryell County.

  Cowhouse Creek Near Pidcoke affecting Coryell County.

TXC099-291230-
/O.CAN.KFWD.FL.W.0073.000000T0000Z-210529T1121Z/
/GAST2.1.ER.210529T0042Z.210529T0600Z.210529T1108Z.NO/
621 AM CDT Sat May 29 2021

...The Flood Warning for the Leon River At Gatesville has been 
cancelled...

The Flood Warning is cancelled for
  the Leon River At Gatesville.
* At 5:45 AM CDT Saturday the stage was 17.1 feet.
* Flood stage is 22.0 feet.
* Forecast...The river has crested and will continue to fall this 
  afternoon.


&&

LAT...LON 3148 9769 3138 9767 3138 9778 3147 9781

$$

TXC099-291230-
/O.CAN.KFWD.FL.W.0072.000000T0000Z-210529T1121Z/
/PICT2.1.ER.210529T0553Z.210529T0600Z.210529T0603Z.NO/
621 AM CDT Sat May 29 2021

...The Flood Warning for the Cowhouse Creek Near Pidcoke has been 
cancelled...

The Flood Warning is cancelled for
  the Cowhouse Creek Near Pidcoke.
* At 6:10 AM CDT Saturday the stage was 16.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 2.6 feet Wednesday 
  evening.


&&

LAT...LON 3139 9786 3123 9767 3118 9777 3136 9797

$$

Hernandez

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 28, 2:07 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, May 28, 2:07 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
207 PM CDT Fri May 28 2021

...New Long Term...

.SHORT TERM... /Issued 141 PM CDT Fri May 28 2021/
/This Afternoon Through Saturday/

A complex forecast continues through tonight and Saturday, as we
monitor both a true, synoptic surface cold front from our near
I-20 into North Texas, back west into the Concho Valley and
Permian Basin area. In advance of this front, scattered strong to
severe storms, some containing large hail and very heavy rainfall
will continue to present a problem for areas primarily west
through southeast of the immediate DFW Metroplex. Much of these
same areas have a Severe Thunderstorm Watch in effect until 7 pm
CDT. Mid level lapse rates, as well as surface-based and most
unstable CAPE remain the most impressive along and south of I-20,
and especially along and west of Highway 6 in Central Texas,
though severe potential could extend as far east as I-45.

Per the expected south-southeast movement of the cold front and
more warmer and unstable airmass, much of Central Texas will be
advertised with more deterministic "numerous" wording for strong
to severe storms through mid-late evening, as storms cluster, or
even form into an MCS this evening. Determining exactly where and
how quickly to taper off PoPs to the north and east of this area
is tricky, but will continue isolated to scattered rain & storm
chances from far eastern Central Texas, back north-northwest
through western North Texas including the immediate DFW area. Low
to near zero rain chances are expected along the immediate Red
River Valley into our northeast counties through tonight.

Overnight, much of the area outside of Central Texas south of
Highway 84 should be scoured out with just a few showers roaming
around. I expect a much less active day on Saturday, though I'll
continue isolated to low chance PoPs across eastern Central Texas
close to, or just behind the slow-advancing surface cold front
and/or old storm outflow boundaries. The primary severe weather
threat shunts back well to the west across eastern CO/NM into far
western KS and the western TX/OK Panhandles where a dryline will
be situated with strong diurnal heating. I did cool off highs
today and Saturday considering weak CAA with the front, storm
outflow, rainfall, and considerable cloud cover. Lows should
primarily remain in the 60s tonight.

05/

&&

.LONG TERM... /NEW/
/Saturday night through Next Friday/

Isolated showers and thunderstorms may linger into Saturday
evening, especially across Central TX where modest instability/
moisture will be in place. This activity (if any) will taper off
late in the evening, but the clouds will stay with us during the
overnight hours. Lows Saturday night into Sunday morning will
range from the upper 50s to low 60s across the east/northeast to
mid 60s elsewhere.

Sunday should be a dry day for most of us with temperatures in
the mid/upper 70s to low 80s. Areas to the northwest will have a
low chance of showers/storms related to the remnants of a
convective complex moving south-southeast from OK and northwest
TX. This activity is expected spread eastward Sunday night into
Monday with the best chances along/west of I-35. Otherwise, expect
cloudy skies on Memorial Day (Monday) with temperatures in the
mid-upper 70s across North TX, to low 80s across Central TX.

No major changes were made to the forecast for the rest of the
week, as we stay in this active pattern at least through Friday.
We will have daily chances for showers and storms, but the highest
potential appears to be Monday night and Tuesday as an upper
trough sends a cold front into the Southern Plains. By mid-week,
the mid to upper- level trough is expected to move across the
central CONUS, but a closed low will settle over the Southwest
U.S. and northern Mexico. This will send a couple of disturbances
over our area during the middle to latter part of next week. It
won't be a washout...but some areas could see periods of heavy
rain leading to localized flooding. While the severe weather
threat remains low at this time, we will have to continue to
monitor the threat into early next week. Long-range models suggest
that some instability will in place mid/late week, especially
across Central TX. Stay tuned!

Sanchez

&&

.AVIATION... /Issued 141 PM CDT Fri May 28 2021/
/18z TAFs/

Convective timing/primarily Waco Regional and cigs will continue
to be the primary challenges through Saturday morning.

High MVFR/low VFR cigs will be the primary through 06z-09z
Saturday, as ripples of mid level impulses override a slow-
moving surface front, as well as old storm outflow boundaries from
earlier this past morning. Low MVFR cigs will return primarily in
the 09z-15z Saturday time frame, before VFR returns once again.

Waco Regional appears to be more in the cross-hairs of more
robust and widespread convective activity versus DFW
International, Dallas Love Field, and the rest of the D10
Metroplex airports through this evening. I will carry VCTS at Waco
Regional and DFW through almost to 00z with low confidence on how
overall convective trends and splitting storms will evolve and
move. With more confidence at Waco Regional, I have included a
TEMPO group for TSRA in the 19z-21z periods within the first 6
hours. Otherwise, confidence beyond 00z for VCTS/VCSH is much more
conditional and will be better addressed as we move into the
evening and overnight hours.

Otherwise, N/NE winds 10 knots or less will prevail, but be
briefly very gusty in/near strong-severe TS.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    65  79  65  80  66 /  40  20   5  20  20
Waco                67  80  67  80  67 /  70  40   5  20  10
Paris               61  76  58  75  60 /  20  10   0  10  10
Denton              62  77  61  77  63 /  30  20   5  20  20
McKinney            63  78  62  77  64 /  30  20   0  20  20
Dallas              66  80  66  80  67 /  40  20   0  20  20
Terrell             64  78  62  78  63 /  40  20   0  10  10
Corsicana           67  79  64  80  65 /  50  40   5  20  10
Temple              67  80  66  80  65 /  70  50   5  20  10
Mineral Wells       63  77  64  79  65 /  40  20   5  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 28, 6:01 PM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
601 PM CDT Fri May 28 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
601 PM CDT Fri May 28 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

There will be a threat for strong to isolated severe storms across
Central Texas this evening. Small hail, damaging wind gusts and
flooding will be the primary threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are possible through the first half of next
week. Any storms during this time period could contain strong wind
gusts and heavy rainfall that may result in flooding.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 28, 4:18 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
418 PM CDT Fri May 28 2021

TXZ160-174-175-282215-
Robertson TX-Falls TX-Milam TX-
418 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON...
NORTHEASTERN MILAM AND SOUTHEASTERN FALLS COUNTIES UNTIL 515 PM
CDT...

At 418 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosebud, or 11 miles south of Marlin, moving southeast at 25 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

 Locations impacted include...
Cameron, Hearne, Rosebud, Calvert and Lott.

LAT...LON 3118 9710 3128 9690 3093 9641 3070 9695
TIME...MOT...LOC 2118Z 329DEG 21KT 3114 9694

Bain
Special weather statement, May 28, 4:21 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
421 PM CDT Fri May 28 2021

TXZ142-143-156-282215-
Mills TX-Lampasas TX-Hamilton TX-
421 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAMILTON...LAMPASAS
AND SOUTHEASTERN MILLS COUNTIES UNTIL 515 PM CDT...

At 421 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goldthwaite to near Bend to 6 miles south
of Chappel. Movement was east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

 Locations impacted include...
Lampasas, Goldthwaite, Evant and Lometa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Central Texas.

LAT...LON 3166 9812 3150 9811 3146 9818 3134 9809
      3103 9808 3103 9844 3106 9848 3108 9846
      3110 9847 3111 9846 3112 9850 3109 9853
      3112 9855 3117 9851 3119 9856 3124 9856
      3130 9860 3132 9859 3132 9860 3150 9866
TIME...MOT...LOC 2121Z 267DEG 25KT 3144 9854 3117 9851 3097 9854

Bain
Special weather statement, May 28, 4:37 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
437 PM CDT Fri May 28 2021

TXZ158-282215-
Bell TX-
437 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELL COUNTY UNTIL
515 PM CDT...

At 436 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belton, moving east at 25 mph.

Penny size hail will be possible with this storm.

 Locations impacted include...
Temple, Harker Heights, Belton, Nolanville, Morgan's Point Resort,
Salado, Little River-Academy, Troy and Rogers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to flooding...especially along Nolanville Creek and other and other
flood prone areas of Bell County! Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 3095 9761 3112 9763 3128 9728 3099 9707
      3093 9718
TIME...MOT...LOC 2136Z 261DEG 21KT 3105 9753

Bain
Special weather statement, May 28, 5:01 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
501 PM CDT Fri May 28 2021

TXZ143-144-282230-
Bosque TX-Hamilton TX-
501 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON AND
SOUTHWESTERN BOSQUE COUNTIES UNTIL 530 PM CDT...

At 501 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hamilton, moving east-southeast at 35 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Hamilton and Cranfills Gap.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
parts of Central Texas.

LAT...LON 3184 9816 3186 9817 3190 9816 3186 9774
      3167 9776 3159 9792 3177 9830
TIME...MOT...LOC 2201Z 284DEG 30KT 3181 9813

Bain
Special weather statement, May 28, 5:15 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
515 PM CDT Fri May 28 2021

TXZ174-175-282300-
Robertson TX-Milam TX-
515 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND EAST
CENTRAL MILAM COUNTIES UNTIL 600 PM CDT...

At 515 PM CDT, Doppler radar was tracking a strong thunderstorm near
Calvert, or near Hearne, moving southeast at 25 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

 Locations impacted include...
Hearne and Calvert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to flooding. Do not drive your vehicle through flooded roadways.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Texas.

LAT...LON 3095 9680 3105 9662 3087 9638 3082 9641
      3079 9642 3074 9646 3070 9655 3071 9658
      3072 9658 3073 9662 3069 9671
TIME...MOT...LOC 2215Z 330DEG 21KT 3092 9670

Bain
Special weather statement, May 28, 5:55 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
555 PM CDT Fri May 28 2021

TXZ144-157>159-282345-
Bosque TX-Coryell TX-McLennan TX-Bell TX-
555 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN...NORTHEASTERN
CORYELL...SOUTHEASTERN BOSQUE AND NORTH CENTRAL BELL COUNTIES UNTIL
645 PM CDT...

At 554 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Clifton to 7 miles west of Crawford to near
Fort Gates. Movement was southeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

 Locations impacted include...
Waco, Gatesville, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview,
McGregor, Clifton, Beverly Hills, Lorena, Bruceville-Eddy, Moody,
Valley Mills, Crawford, Golinda, Mother Neff State Park, Northcrest,
Fort Gates and Gholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Central Texas.

LAT...LON 3133 9783 3156 9760 3185 9759 3168 9707
      3137 9709 3128 9727 3125 9725 3124 9726
      3117 9742
TIME...MOT...LOC 2254Z 298DEG 36KT 3177 9756 3154 9757 3137 9775

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:20 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall24 hr
May 27, 8:20 PM CDTRiver Flood WarningFWDHunt37 hr
May 27, 10:39 PM CDTSpecial Weather StatementFWDCooke, Grayson21 min
May 27, 10:57 PM CDTSpecial Weather StatementFWDMontague48 min
May 27, 11:12 PM CDTSpecial Weather StatementFWDGrayson48 min
May 27, 11:43 PM CDTSpecial Weather StatementFWDDelta, Fannin, Grayson, Lamar47 min
May 27, 11:46 PM CDTSpecial Weather StatementFWDCooke, Montague44 min
May 28, 12:20 AM CDTSpecial Weather StatementFWDCollin, Delta, Hopkins, Hunt, Rains, Rockwall55 min
May 28, 12:31 AM CDTSpecial Weather StatementFWDCooke44 min
May 28, 1:14 AM CDTSpecial Weather StatementFWDHopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt61 min
May 28, 1:20 AM CDTSpecial Weather StatementFWDMontague55 min
May 28, 2:06 AM CDTSevere Thunderstorm WarningFWDWise36 min
May 28, 2:31 AM CDTSevere Thunderstorm WarningFWDDenton37 min
May 28, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 28, 9:54 AM CDTRiver Flood WarningFWDCollin11 hr
May 28, 10:02 AM CDTSpecial Weather StatementFWDErath13 min
May 28, 10:42 AM CDTSpecial Weather StatementFWDComanche18 min
May 28, 10:47 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland43 min
May 28, 11:11 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland49 min
May 28, 11:40 AM CDTSevere Thunderstorm WarningFWDComanche50 min
May 28, 11:44 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton61 min
May 28, 11:52 AM CDTFlash Flood WarningFWDComanche113 min
May 28, 11:57 AM CDTSevere Thunderstorm WarningFWDEastland, Erath24 min
May 28, 12:10 PM CDTSevere Thunderstorm WarningFWDComanche65 min
May 28, 12:47 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills58 min
May 28, 1:04 PM CDTSpecial Weather StatementFWDMcLennan26 min
May 28, 1:21 PM CDTSevere Thunderstorm WarningFWDMcLennan54 min
May 28, 1:26 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas79 min
May 28, 1:43 PM CDTSevere Thunderstorm WarningFWDHamilton32 min
May 28, 2:00 PM CDTAreal Flood AdvisoryFWDComanche3 hr
May 28, 2:32 PM CDTAreal Flood AdvisoryFWDHood, Somervell3 hr
May 28, 2:44 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, McLennan61 min
May 28, 2:51 PM CDTFlash Flood WarningFWDMcLennan3 hr
May 28, 3:10 PM CDTSpecial Weather StatementFWDEastland35 min
May 28, 3:32 PM CDTAreal Flood AdvisoryFWDCoryell, Hamilton7 hr
May 28, 3:40 PM CDTSpecial Weather StatementFWDHill20 min
May 28, 3:43 PM CDTSpecial Weather StatementFWDFalls47 min
May 28, 3:49 PM CDTSpecial Weather StatementFWDCoryell26 min
May 28, 3:52 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 28, 4:18 PM CDTSpecial Weather StatementFWDFalls57 min
May 28, 4:21 PM CDTSpecial Weather StatementFWDLampasas, Mills54 min
May 28, 4:27 PM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson2 hr
May 28, 4:33 PM CDTAreal Flood AdvisoryFWDFalls6 hr
May 28, 4:37 PM CDTSpecial Weather StatementFWDBell38 min
May 28, 5:01 PM CDTSpecial Weather StatementFWDHamilton29 min
May 28, 5:15 PM CDTSpecial Weather StatementFWDRobertson45 min
May 28, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson5 hr
May 28, 5:49 PM CDTAreal Flood WarningFWDMcLennan3 hr
May 28, 5:55 PM CDTSpecial Weather StatementFWDMcLennan50 min
May 28, 6:04 PM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.